# SDR CALA2017111704112

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 61,888 hours, 21,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER OVERWING INTERIOR EMERGENCY LIGHT BASE CRACKED.  REPLACED THE EMERGENCY LIGHT BASE IAW AMM 33 -51-01-960-802.
